# SDR DXTA2025012702103

- Difficulty date: January 25, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N504QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0041
- Aircraft time: 8,028 hours, 5,381 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR WILL NOT FREEFALL AUTOMATICALLY WHEN TRYING TO OPEN FROM BOTH THE INSIDE AND OUTSIDE. WE HAD TO PULL IT AWAY FROM THE FRAME TO GET IT TO COME DOWN. WHEN TRYING TO OPEN FROM THE INSIDE, YOU HAVE TO PUSH ON THE STAIRS PRETTY HARD TO GET IT TO FALL. CORRECTIVE ACTION: CLEANED MED DOOR SEAL. OPS CHECK GOOD. IAW CE-680A AMM 52-10-00.
